• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 28 публикаций
Сортировка:
по названию
по году
Статья
Maciel J., Bogomolov F. A. Central European Journal of Mathematics. 2009. No. 7:1. P. 61-65.
Добавлено: 28 февраля 2011
Статья
Tikhomirov A. S., Markushevich D., Trautmann G. Central European Journal of Mathematics. 2012. Vol. 19. No. 4. P. 1331-1355.
Добавлено: 21 октября 2014
Статья
Bogomolov F. A., Tschinkel Y. Central European Journal of Mathematics. 2009. No. 7:3. P. 382-386.
Добавлено: 28 февраля 2011
Статья
Bogomolov F. A., Rovinsky M. Central European Journal of Mathematics. 2013. Vol. 11. No. 1. P. 17-26.

Let Ψ be the projectivization (i.e., the set of one-dimensional vector subspaces) of a vector space of dimension ≥ 3 over a field. Let H be a closed (in the pointwise convergence topology) subgroup of the permutation group GΨ of the set Ψ. Suppose that H contains the projective group and an arbitrary self-bijection of Ψ transforming a triple of collinear points to a non-collinear triple. It is well-known from [9] that if Ψ is finite then H contains the alternating subgroup AΨ of GΨ.

We show in Theorem 3.1 below that H = GΨ, if Ψ is infinite.

Добавлено: 10 октября 2012
Статья
Markushevich D., Tikhomirov A. S., Verbitsky M. Central European Journal of Mathematics. 2012. Vol. 10. No. 4. P. 1185-1187.
Добавлено: 6 февраля 2013
Статья
Tikhomirov A. S., Markushevich D., Verbitsky M. Central European Journal of Mathematics. 2012. Vol. 10. No. 4. P. 1185-1187.
Добавлено: 21 октября 2014
Статья
Katzarkov L., Yotov M., Orlov D. O. et al. Central European Journal of Mathematics. 2009. No. 7:4.
Добавлено: 23 февраля 2011
Статья
Przyjalkowski V. V. Central European Journal of Mathematics. 2011. Vol. 9. No. 5. P. 972-977.
Добавлено: 14 ноября 2011
Статья
Verbitsky M. Central European Journal of Mathematics. 2011. Vol. 9. No. 3. P. 535-557.
Добавлено: 23 марта 2011
Статья
Kuznetsov A. G. Central European Journal of Mathematics. 2012. Vol. 10. No. 4. P. 1198-1231.

We introduce the notion of an instanton bundle on a Fano threefold of index 2. For such bundles we give an analogue of a monadic description and discuss the curve of jumping lines. The cases of threefolds of degree 5 and 4 are considered in a greater detail.

Добавлено: 10 сентября 2012
Статья
Bogomolov F. A., Böhning C., Graf von Bothmer H. Central European Journal of Mathematics. 2012. Vol. 10. No. 2. P. 466-520.
Let G be one of the groups SL n(ℂ), Sp 2n(ℂ), SO m(ℂ), O m(ℂ), or G 2. For a generically free G-representation V, we say that N is a level of stable rationality for V/G if V/G × ℙ N is rational. In this paper we improve known bounds for the levels of stable rationality for the quotients V/G. In particular, their growth as functions of the rank of the group is linear for G being one of the classical groups.
Добавлено: 6 февраля 2013
Статья
Tikhomirov A. S., Bruzzo U., Markushevich D. Central European Journal of Mathematics. 2012. Vol. 10. No. 4. P. 1232-1245.
Добавлено: 21 октября 2014
Статья
Tschinkel Y., Bogomolov F. A. Central European Journal of Mathematics. 2008. No. 6:3. P. 343-350.
Добавлено: 28 февраля 2011
Статья
Drozd Y., Gavran V. Central European Journal of Mathematics. 2014. Vol. 12. No. 5. P. 675-687.
Добавлено: 14 мая 2018
Статья
Arzhantsev I., Bazhov I. Central European Journal of Mathematics. 2013. Vol. 11. No. 10. P. 1713-1724.
Добавлено: 13 ноября 2013
Статья
Bogomolov F. A., Prokhorov Y. Central European Journal of Mathematics. 2013. Vol. 11. No. 12. P. 2099-2105.

We discuss the problem of stable conjugacy of finite subgroups of Cremona groups. We show that the group $H^1(G,Pic(X))$ is a stable birational invariant and compute this group in some cases.

Добавлено: 28 июня 2013
Статья
Bogomolov F. A., Kulikov V. S. Central European Journal of Mathematics. 2012. Vol. 10. No. 2. P. 521-529.

We show that the diffeomorphic type of the complement to a line arrangement in a complex projective plane P 2 depends only on the graph of line intersections if no line in the arrangement contains more than two points in which at least two lines intersect. This result also holds for some special arrangements which do not satisfy this property. However it is not true in general, see [Rybnikov G., On the fundamental group of the complement of a complex hyperplane arrangement, Funct.

Добавлено: 11 февраля 2013
Статья
Bogomolov F. A., Kulikov V. S. Central European Journal of Mathematics. 2013. Vol. 11. No. 2. P. 254-263.
The article contains a new proof that the Hilbert scheme of irreducible surfaces of degree m in ℙ m+1 is irreducible except m = 4. In the case m = 4 the Hilbert scheme consists of two irreducible components explicitly described in the article. The main idea of our approach is to use the proof of Chisini conjecture [Kulikov Vik. S., On Chisini's conjecture II, Izv. Math., 2008, 72(5), 901-913 (in Russian)] for coverings of projective plane branched in a special class of rational curves.
Добавлено: 21 ноября 2012
Статья
Bogomolov F. A., Zarhin Y. Central European Journal of Mathematics. 2009. No. 7:2. P. 206-213.
Добавлено: 28 февраля 2011
Статья
Ya. Yu. Nikitin, Kirichenko A. A. Central European Journal of Mathematics. 2014. Vol. 12. No. 11. P. 1674-1686.
Добавлено: 26 августа 2014
Статья
Andrey S. Trepalin. Central European Journal of Mathematics. 2014. Vol. 12. No. 2. P. 229-239.

Let $\bbk$ be a field of characteristic zero and $G$ be a finite group of automorphisms of projective plane over $\bbk$. Castelnuovo's criterion implies that the quotient of projective plane by $G$ is rational if the field $\bbk$ is algebraically closed. In this paper we prove that $\mathbb{P}^2_{\bbk} / G$ is rational for an arbitrary field $\bbk$ of characteristic zero.

Добавлено: 3 декабря 2013
1 2